Academic Journals Database
Disseminating quality controlled scientific knowledge

Trapezoidal Approximation of a Fuzzy Number Preserving the Expected Interval and Including the Core

Author(s): B. Asady

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 03;
Issue: 02;
Start page: 299;
Date: 2013;
Original page

Keywords: Trapezoidal Approximation | Fuzzy Number | Fuzzy Partition | Fuzzy Approximation | Trapezoidal Fuzzy Numbers

In this paper, we introduce a method to obtain the nearest trapezoidal approximation of fuzzy numbers so that preserving conditions expect interval and include the core of a fuzzy number.
Save time & money - Smart Internet Solutions     

Tango Jona
Tangokurs Rapperswil-Jona